Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 103205, 13 pages
http://dx.doi.org/10.1155/2012/103205
Research Article

A Nonclassical Radau Collocation Method for Nonlinear Initial-Value Problems with Applications to Lane-Emden Type Equations

1School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia
2Department of Mathematics, Islamic Azad University, Khorasgan Branch, Isfahan 71595, Iran
3Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
4Institute for Mathematical Research (INSPEM), Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 21 March 2012; Revised 16 September 2012; Accepted 16 September 2012

Academic Editor: Igor Andrianov

Copyright © 2012 Mohammad Maleki et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad Maleki, M. Tavassoli Kajani, I. Hashim, A. Kilicman, and K. A. M. Atan, “A Nonclassical Radau Collocation Method for Nonlinear Initial-Value Problems with Applications to Lane-Emden Type Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 103205, 13 pages, 2012. doi:10.1155/2012/103205